Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

$L^p$-Convolution Operators Supported by Subgroups

Charles F. Dunkl and Donald E. Ramirez
Proceedings of the American Mathematical Society
Vol. 34, No. 2 (Aug., 1972), pp. 475-478
DOI: 10.2307/2038393
Stable URL: http://www.jstor.org/stable/2038393
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
$L^p$-Convolution Operators Supported by Subgroups
Preview not available

Abstract

Let $G$ be a compact nonabelian group and $H$ be a closed subgroup of $G$. Then $H$ is a set of spectral synthesis for the Fourier algebra $A(G)$ (and indeed for $A^p(G), 1 \leqq p < \infty$). For $1 \leqq p < \infty$, each $L^p(G)$-multiplier $T$ corresponds to a $L^p(H)$-multiplier $S$ by the rule $(Tf)|H = S(f|H), f \in A(G)$, if and only if the support of $T$ is contained in $H$.

Page Thumbnails

  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478